# SDR CA991210047

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D1009
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL ON APPROACH.   NR 1AND NR  2 LT ACTUATORS,  NR'S1, 3, 4 FLEX SHAFTS REPLACED.
